# SDR DALA1050531818

- Difficulty date: December 2, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 35,482 hours, 7,824 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CEILING AROUND R1 DOOR ARE INOPERATIVE.  MX REPLACED THE BATTERY PACK M730 AND CHARGER.  SYS OPS IS NORMAL.
